Jump to content



Photo

Despair


  • Please log in to reply
10 replies to this topic

#1 Katherine2017

Katherine2017

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts
  • LocationLondon

Posted 15 May 2017 - 01:24 PM

After being cold turkey from Duloxetine for 3 weeks I thought I was over the worst of it. Then today the hot and cold, shaking, sweats and extreme rage, crying, feeling suicidal started again. I feel as scared as I did the first day this happened. My family don't care because it's been going on so long, my GP won't return my call and the psychiatric team I've been told are there to help have told me they can't help. It's really beginning to feel like the only way out of this nightmare is to kill myself. If it can seem like it's all got better then all come back like this what's the point? How many times will this happen? The only help I've been given that has eased any of this is low doses of lorazapam. I don't want to keep taking it as I know it's addictive but my Dr is even getting like he won't give me much more and if I keep relapsing what am I supposed to do? I'm waiting to see a psychiatrist to see about other anti depressants I could try but that will take weeks at least. I feel like I've just been abandoned in a way you would never be with side effects that were only physical. The complete lack of care and annoyance by those closest to me just compounds that the only way out is to end my life. I'm just a nuisance and inconvenience and live in a country where mental health help is close to zero.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 15 May 2017 - 01:34 PM

Katherine, sorry to hear you are having a hard time. The symptoms come and go for several months for most folks. Another thing, when you feel better don't overdo it. That can trigger a relapse. You will need to be kind to yourself for a couple months or more. Also painting, varnishing, use of rubbing alcohol or other solvent use can trigger a relapse as they effect the central nervous system.

 

Before you do another antidepressant or up your dose on lorazepam try clonidine and/or hydroxyzine. both are very good for anxiety, start to kick in in around an hour, are not addictive and have no withdrawal. Talk to your pdoc about one or both of these. It may be better than going on another AD.


#3 Katherine2017

Katherine2017

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts
  • LocationLondon

Posted 15 May 2017 - 02:22 PM

I did use some superglue yesterday but I started feeling bad today. I don't know what the abbreviations you have written mean? Or what the medicine you mention is?

Also I was only on duloxetine for 2 months, how can I get side effects for months? My life's stopped, I can't be around people.

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 15 May 2017 - 02:35 PM

An AD is short for antidepressant. Clonidine is a alpha-antagonist, controls adrenaline, and is commonly used on panic attacks, ptsd and other forms of anxiety. It is the third most prescribed anxiety medicine after antidepressants and benzos. The hydroxyzine is an antihistamine used for allergies and anxiety. Most drs don't mention these two first because every one is used to hearing about benzos like lorazepam.


#5 tmccrady

tmccrady

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 15 May 2017 - 02:51 PM

Katherine 2017 

 

LISTEN TO FISHING HAT he knows his stuff!!!!!! the clonidine and hydroxyzine  worked for me but  the clonidine did give me a side effect of bladder problems but that is better then killing your self.  It will get better it takes time. Trust me I was where you are now and i am now 17 weeks out and still have bad days but they r getting fewer . HANG IN THERE. Life is worth living it will be a very hard road to travel but give it time and it will get better.  talk to your dr. to see if he will give the to ads the fishinghat mention  to help you. This is a good place to come to a see that what you are goin thru othes have been there and they are a great support system!!!   This site saved me alot when i quit cold turkey after only being on the crap for 2 months. Oh Try fish oil ask fishinghat about that I think it helps some also. I wish you good luck and GOD BLESS YOU. Just hang in there!!!!


#6 Katherine2017

Katherine2017

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts
  • LocationLondon

Posted 15 May 2017 - 04:12 PM

I'm on fish oils. My GP is fed up of seeing me, won't even return a call. I'm in uk also where service and drugs may be different. The Tories cut so much mental health stuff. I had so much more support a decade ago. We're going backwards in the UK. They don't care if we kill ourselves, save them benefit money.

#7 Katherine2017

Katherine2017

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts
  • LocationLondon

Posted 15 May 2017 - 07:14 PM

Would I be able to get the drugs mentioned from my GP or do I need to see a psychiatrist for them? Thanks for replies, I was freaking out earlier, ive calmed down a bit now.

#8 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 16 May 2017 - 07:50 AM

Your GP could prescribe them but many GPs don't like treating psych issues as they are not use to that. But it doesn't hurt to ask.


#9 Katherine2017

Katherine2017

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts
  • LocationLondon

Posted 16 May 2017 - 09:44 AM

Thanks FishingHat.

#10 coastgirl

coastgirl

    Member

  • Members
  • PipPip
  • 13 posts

Posted 26 May 2017 - 12:55 PM

Hey Katherine,

 

I was only on it at 60mg for 1.5 months and I feel so crappy coming off of it.  NEVER AGAIN will I touch antidepressants. 


#11 whosthat

whosthat

    Advanced Member

  • Members
  • PipPipPip
  • 31 posts

Posted 01 April 2018 - 10:01 PM

I am struggling with withdrawal myself after being on and off the drug for a year. I also have personality disorders, fibromyalgia, major depression and anxiety apart from the withdrawal, of course made worse by it.

I think about killing myself every day, but somehow I don't. I've been going on a long time now in pain, despite my relatively young age.

 

Not much I can say to help, I can't even help myself. I do try to imagine often. The pain will always be there, but we have to focus and deliberately bring about imagination. Imagine where you could be. It must be possible. It's all we can do really. I heard someone say 'don't be afraid to close your eyes and dream, but then open your eyes and see.' Living in a prison of pain and discomfort is really hell, but try to learn to live in your head, very conscious of your thoughts. Try to be in control of them, not letting them run free. Recognize you can get through this. You might have to suffer, but you can get through this. Probably if you knew a specific date some time from now at which point all your pain would end, you would be happy and able to see it through. The unknown I think is what gets us. Well there is a day, despite your ignorance of it. Hold on for that day. Try to imagine





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users